Skip to main content Accessibility help
×
Home

GENERALISATIONS OF INTEGRAL INEQUALITIES OF HERMITE–HADAMARD TYPE THROUGH CONVEXITY

  • MUHAMMAD MUDDASSAR (a1), MUHAMMAD IQBAL BHATTI (a2) and WAJEEHA IRSHAD (a3)

Abstract

In this paper, we establish various inequalities for some differentiable mappings that are linked with the illustrious Hermite–Hadamard integral inequality for mappings whose derivatives are $s$ - $(\alpha , m)$ -convex. The generalised integral inequalities contribute better estimates than some already presented. The inequalities are then applied to numerical integration and some special means.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      GENERALISATIONS OF INTEGRAL INEQUALITIES OF HERMITE–HADAMARD TYPE THROUGH CONVEXITY
      Available formats
      ×

      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      GENERALISATIONS OF INTEGRAL INEQUALITIES OF HERMITE–HADAMARD TYPE THROUGH CONVEXITY
      Available formats
      ×

      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      GENERALISATIONS OF INTEGRAL INEQUALITIES OF HERMITE–HADAMARD TYPE THROUGH CONVEXITY
      Available formats
      ×

Copyright

Corresponding author

References

Hide All
[1]Bakula, M. K., Özdemir, M. E. and Pečarić, J., ‘Hadamard type inequalities for $m$-convex and $(\alpha , m)$-convex functions’, J. Inequal. Pure and Appl. Math. 9 (2008), Article 96.
[2]Bakula, M. K., Pečarić, J. and Ribičić, M., ‘Companion inequalities to Jensen’s inequality for $m$-convex and $(\alpha , m)$-convex functions’, J. Inequal. Pure and Appl. Math. 7 (2006), Article 194.
[3]Dragomir, S. S. and Agarwal, R. P., ‘Two inequalities for differentable mappings and applications to special means of real numbers and to trapezoidal formula’, Appl. Math. Lett. 11 (5) (1998), 9195.
[4]Dragomir, S. S. and Pearce, C. E. M., Selected Topics on Hermite–Hadamard Inequalities and Applications. RGMIA Monographs Victoria University 2000. (http://ajmaa.org/RGMIA/monographs.php/).
[5]Hudzik, H. and Maligrada, L., ‘Some remarks on $s$-convex functions’, Aequationes Math. 48 (1994), 100111.
[6]Hussain, S., Bhatti, M. I. and Iqbal, M., ‘Hadamard-type inequalities for $s$-convex functions I’, Punjab Univ. J. Math. 41 (2009), 5160.
[7]Kavurmaci, H., Avci, M. and Özdemir, M. E., ‘New inequalities of Hermite-Hadamard type for convex functions with applications’, J. Inequal. Appl. (2011), Article 86.
[8]Kirmaci, U. S., ‘Inequalities for differentiable mappings and applications to special means of real numbers and to mid point formula’, Appl. Math. Comp. 147 (2004), 137146.
[9]Kirmaci, U. S. and Özdemir, M. E., ‘On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula’, Appl. Math. Comput. 153 (2004), 361368.
[10]Mihesan, V. G., ‘A generalization of the convexity’, Seminar on Functional Equations, Approx. and Convex., Cluj-Napoca (Romania) (1993).
[11]Muddassar, M., Bhatti, M. I. and Iqbal, M., ‘Some new $s$-Hermite Hadamard type ineqalities for differentiable functions and their applications’, Proc. Pakistan Acad. Sci. 49 (1) (2012), 917.
[12]Pearce, C. E. M. and Pečarić, J., ‘Inequalities for differentable mappings with application to special means and quadrature formulae’, Appl. Math. Lett. 13 (2) (2000), 5155.
[13]Set, E., Sardari, M., Özdemir, M. E. and Rooin, J., ‘On generalizations of the Hadamard inequality for $(\alpha , m)$-convex functions’, RGMIA Res. Rep. Coll. 12 (4) (2009), Article 4.
[14]Sarikaya, M. Z., Set, E. and Özdemir, M. E., New Inequalities of Hermite–Hadamard’s Type, Research Report Collection, Vol 12, Issue 4, 2009. (http://ajmaa.org/RGMIA/papers/v12n4/set2.pdf).
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

MSC classification

Metrics

Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed